# SDR IPXA2024010381409

- Difficulty date: December 28, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 71,067 hours, 24,079 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SDR FILED OPEN* FAULT - DENT, FUSELAGE EXTERNAL SKIN, STA 718, S-38R~S-39R. (EVALUATE) 1. MEASURED THE DENT ON FUSELAGE STA 718 S-38R~S-39R LENGTH=0.9" WIDTH(A)=0.9" DEPTH(Y)=0.009" AND A/Y = 100, FOUND TO BE IN LIMIT PER SRM 53-00-01-1A-1 FIGURE 101 DETAIL III REV.88 2. SUBMITTED DETAILS TO ADM FOR TRACKING AND VISIBILITY DEFERRED AS INFO-DEFERRAL.
